# SDR GAIA99181

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 L/E SLAT INBOARD TRACK OUTBOARD MOUNT RIB IS CRACKED AT UPPER FLANGE BEINDING RADIUS APPROXIMATELY 1.50 INCHES AFT FROM SLAT FRONT SPARE.  INSTALLED REPAIR AT THE NR 2 LEADING EDGE SLAT INBOARD TRACK OUTBOARD MOUNT RIB UPPER FLANGE.  REPAIR ACCOMPLISHED IAW SRM 57-50-3 FIG 9.  REF:  N/R 1864. (X)
